# SDR WGEA200800057

- Difficulty date: May 13, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N139DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000054
- Aircraft time: 124 hours, 158 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M16901
- Part serial: 7100A107
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TIRE BLEW ON FIRST APPLICATION AT 82 KTS, 3 WHEELS ON RUNWAY, STICK FWD AND INTO WIND.  REMOVED RT MLG WHEEL ASSY, INSPECTED BRAKE ASSEMBLY, GEAR DOOR, WING AND FLAP SURFACE FOR DAMAGE.  NO DEFECTS NOTED.  INSTALLED SERVICEABLE WHEEL AND TIRE ASSEMBLY IAW EA 500 AMM 32-42-00.
